# SDR MASA2009080700252

- Difficulty date: August 7, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 11,332 hours, 8,912 cycles
- Engine: Ge CF348C5
- Engine time: 11,332 hours, 8,912 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 11,332 hours, 8,912 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2743 ELP-PHX.  RTF DECLARED EMERGENCY FOR LT ENGINE FLAME OUT.  LANDED SAFE WITH NO ISSUE, ITT WENT TO 1094 DEG C FOR 696 SECONDS.  MX REMOVED AND REPLACED LT ENGINE.
